# SDR HEEA0011754

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4000L
- Make and model: Snias AS350B2
- Aircraft serial: 2873
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: SELOC19EH
- Condition: Intermittent
- Location: Eng T4
- Part time: 891 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON START UP, T4 GAUGE INTERMITTENT, STICKS ON RELEASE.
